MAUDE Adverse Event Report: GYRUS ACMI, INC. POWERSEAL 5MM, 37CM, CURVED JAW SEALER & DIVIDER, SINGLE-ACTION

GYRUS ACMI, INC. POWERSEAL 5MM, 37CM, CURVED JAW SEALER & DIVIDER, SINGLE-ACTION
Model Number PS-0537CJSA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Vesicovaginal Fistula (4512); Urinary Incontinence (4572)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a powerseal curved jaw sealer and divider was used in two total laparoscopic hysterectomy (tlh).According to the physician, a thermal damage to the bladder was observed in both patients.Additional information was received from the customer that both patients developed a vesicovaginal fistula with massive urine loss on the eighth postoperative day.There was no intraoperative injury to the bladder, as verified with methylene blue.In this respect, the only possibility is thermal damage as per the customer.Additional information was requested but not available at this time.There were no further reports of patient harm.There was no allegation of product malfunction.This report is 1 of 2 patients.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
POWERSEAL 5MM, 37CM, CURVED JAW SEALER & DIVIDER, SINGLE-ACTION
Common Device Name
POWERSEAL 5MM, 37CM, CURVED JAW SEALER & DIVIDER, SINGLE-ACTION
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24774540
Report Number3011050570-2026-00330
Device Sequence Number13271145
Product Code GEI
UDI-Device Identifier00821925044975
UDI-Public00821925044975
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K231327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPS-0537CJSA
Device Lot NumberWR478772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale